# SDR GTIA9700388

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Fell Off
- Location: Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FLT 637 - GALLEY DOOR SLIDE PACK COVER FELL OF DOOR DURING TAXI FOR TAKEOFF.  RETURNED TO GATE FOR MAINTENANCE TO REATTACH.  REINSTALLED SLIDE PACK COVER IAW DC9MM 25-62-0.  RII INSPECTION PERFORMED.  (M)
